MAUDE Adverse Event Report: ACCLARENT, INC. TRUDI SHAVER BLADE 4MM - STR 0 DEG 5PK

ACCLARENT, INC. TRUDI SHAVER BLADE 4MM - STR 0 DEG 5PK
Catalog Number TSB4STR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trudi shaver blade - 0 degree (tsb4str) jaw feature, broke off during use in a functional endoscopic sinus surgery (fess).While shaving the ethmoid sinuses, the jaw feature that rotates reportedly popped off into the patient's sinus during shaving dissection.The part was removed.It was reported that the origo (device used with the trudi shaver blade) was working as normal; nothing was noticeably wrong and no abnormalities in the sinuses were noted.It took ten (10) minutes for staff to retrieve device pieces and open a new device.It was reported that no patient injury or death occurred.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional b5 narrative: it was subsequently reported that the blade had been clogged during the procedure.A device history record (dhr) review was performed and no non-conformances or manufacturing irregularities were identified related to this failure.A return kit was issued and the trudi shaver blade - 0 degree (tsb4str) was reportedly shipped to bien air, as they are responsible for the device evaluations.To date, no results have been made available.This complaint will be reopened and updated upon receipt of investigation report from bien air and supplemental report will be submitted, as applicable.

Brand Name
TRUDI SHAVER BLADE 4MM - STR 0 DEG 5PK
Common Device Name
TRUDI SHAVER BLADE
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23025654
Report Number3003418325-2025-00054
Device Sequence Number15878459
Product Code PGW
UDI-Device Identifier10705031469235
UDI-Public10705031469235
Combination Product (Y/N)N
PMA/510(K) Number
K221037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSB4STR
Device Lot Number250708A-PC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ORIGO.
Patient SexUnknown